# SDR MALA070035

- Difficulty date: February 7, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 20,548 hours, 22,634 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION IN EAU, LT MAIN GEAR DOWNLOCK INDICATOR DID NOT SHOW GREEN, INTRANSIT LIGHT EXTINGUISHED NORMALLY, 20 SECONDS LATER, LEFT GEAR GREEN LIGHT ILLUMINATED BY ITSELF.  INSPECTED MAIN GEAR ACTUATOR AND DOWNLOCK, FOUND OK.  PINNED GEAR TO INSURE DOWN AND LOCKED.  REMOVED GEAR PINS.  INSP A/C FOUND TO BE SAFE FOR ONE-TIME FERRY FLIGHT FROM EAU TO MSP WITH GEAR DOWN, NOT PINNED.  MAX SPEED 200 KNOTS, AND FLOWN NO ICE CONDITION.  REMOVED AND REPLACED LT MLG PER 32-61-05-02.  GEAR SWING CHECKS GOOD.
